Alert archive / Massachusetts / Wind Advisories in 2020

Wind Advisory 8, NWS Boston/Norton, MA

March 3, 20205 counties in Massachusetts

NWS Boston/Norton, MA issued this wind advisory at Mar 3, 2020, 2:25 PM EST for 5 counties in Massachusetts. It took effect at Mar 4, 2020, 4:00 AM EST. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
Mar 3, 2020, 2:25 PM EST (19:25 UTC)
In effect from
Mar 4, 2020, 4:00 AM EST
Expired
Mar 4, 2020, 6:00 PM EST
In force
14 hr
Issued by
NWS Boston/Norton, MA

Counties Essex County, MA, Middlesex County, MA, Norfolk County, MA, Suffolk County, MA, Worcester County, MA

The radar

The Boston radar (KBOX), 51 km from the middle of the area, began a volume at 19:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Chatham, MA (KCHH), launched 12:00Z, 7.4 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Chatham, MA at 12:00Z on 2020-03-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Chatham, MA at 12:00Z on 2020-03-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 22 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1068 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
22 m²/s²
0-3 km storm-relative helicity
42 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

370 
WWUS71 KBOX 031925
NPWBOX

URGENT - WEATHER MESSAGE
National Weather Service Boston/Norton MA
225 PM EST Tue Mar 3 2020

MAZ004>007-012>016-026-040330-
/O.NEW.KBOX.WI.Y.0008.200304T1400Z-200304T2300Z/
Northern Worcester MA-Central Middlesex MA-Western Essex MA-
Eastern Essex MA-Southern Worcester MA-Western Norfolk MA-
Southeast Middlesex MA-Suffolk MA-Eastern Norfolk MA-
Northern Middlesex MA-
Including the cities of Barre, Fitchburg, Framingham, Lowell, 
Lawrence, Gloucester, Milford, Worcester, Foxborough, Norwood, 
Cambridge, Boston, Quincy, and Ayer
225 PM EST Tue Mar 3 2020

...WIND ADVISORY IN EFFECT FROM 9 AM TO 6 PM EST WEDNESDAY...

* WHAT...West winds 20 to 30 mph with gusts between 40 and 50 mph
  expected.

* WHERE...Northern Worcester MA, Central Middlesex MA, Western 
  Essex MA, Eastern Essex MA, Southern Worcester MA, Western 
  Norfolk MA, Southeast Middlesex MA, Suffolk MA, Eastern 
  Norfolk MA and Northern Middlesex MA Counties.

* WHEN...From 9 AM to 6 PM EST Wednesday.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

Frank

For more information from the National Weather Service visit
https://weather.gov/box
5 follow-up statements
804 
WWUS71 KBOX 031954
NPWBOX

URGENT - WEATHER MESSAGE
National Weather Service Boston/Norton MA
254 PM EST Tue Mar 3 2020

MAZ004>007-012>016-026-040400-
/O.EXT.KBOX.WI.Y.0008.200304T0900Z-200304T2300Z/
Northern Worcester MA-Central Middlesex MA-Western Essex MA-
Eastern Essex MA-Southern Worcester MA-Western Norfolk MA-
Southeast Middlesex MA-Suffolk MA-Eastern Norfolk MA-
Northern Middlesex MA-
Including the cities of Barre, Fitchburg, Framingham, Lowell, 
Lawrence, Gloucester, Milford, Worcester, Foxborough, Norwood, 
Cambridge, Boston, Quincy, and Ayer
254 PM EST Tue Mar 3 2020

...WIND ADVISORY NOW IN EFFECT FROM 4 AM TO 6 PM EST WEDNESDAY...

* WHAT...West winds 20 to 30 mph with gusts between 40 and 50 mph
  expected.

* WHERE...Central Middlesex MA, Western Essex MA, Eastern Essex 
  MA, Northern Worcester MA, Eastern Norfolk MA, Western Norfolk 
  MA, Southern Worcester MA, Suffolk MA, Northern Middlesex MA 
  and Southeast Middlesex MA Counties.

* WHEN...From 4 AM to 6 PM EST Wednesday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

Frank

For more information from the National Weather Service visit
https://weather.gov/box
137 
WWUS71 KBOX 040312
NPWBOX

URGENT - WEATHER MESSAGE
National Weather Service Boston/Norton MA
1012 PM EST Tue Mar 3 2020

MAZ004>007-012>016-026-041115-
/O.CON.KBOX.WI.Y.0008.200304T0900Z-200304T2300Z/
Northern Worcester MA-Central Middlesex MA-Western Essex MA-
Eastern Essex MA-Southern Worcester MA-Western Norfolk MA-
Southeast Middlesex MA-Suffolk MA-Eastern Norfolk MA-
Northern Middlesex MA-
Including the cities of Barre, Fitchburg, Framingham, Lowell, 
Lawrence, Gloucester, Milford, Worcester, Foxborough, Norwood, 
Cambridge, Boston, Quincy, and Ayer
1012 PM EST Tue Mar 3 2020

...WIND ADVISORY REMAINS IN EFFECT FROM 4 AM TO 6 PM EST
WEDNESDAY...

* WHAT...West winds 20 to 30 mph with gusts between 40 and 50 
  mph expected.

* WHERE...Central Middlesex MA, Western Essex MA, Eastern Essex 
  MA, Northern Worcester MA, Eastern Norfolk MA, Western Norfolk 
  MA, Southern Worcester MA, Suffolk MA, Northern Middlesex MA 
  and Southeast Middlesex MA Counties.

* WHEN...From 4 AM to 6 PM EST Wednesday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/box
538 
WWUS71 KBOX 040841
NPWBOX

URGENT - WEATHER MESSAGE
National Weather Service Boston/Norton MA
341 AM EST Wed Mar 4 2020

MAZ004>007-012>016-026-041645-
/O.CON.KBOX.WI.Y.0008.200304T0900Z-200304T2300Z/
Northern Worcester MA-Central Middlesex MA-Western Essex MA-
Eastern Essex MA-Southern Worcester MA-Western Norfolk MA-
Southeast Middlesex MA-Suffolk MA-Eastern Norfolk MA-
Northern Middlesex MA-
Including the cities of Barre, Fitchburg, Framingham, Lowell, 
Lawrence, Gloucester, Milford, Worcester, Foxborough, Norwood, 
Cambridge, Boston, Quincy, and Ayer
341 AM EST Wed Mar 4 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING...

* WHAT...West winds 20 to 30 mph with gusts between 40 and 50 
  mph expected.

* WHERE...Central Middlesex MA, Western Essex MA, Eastern Essex 
  MA, Northern Worcester MA, Eastern Norfolk MA, Western Norfolk 
  MA, Southern Worcester MA, Suffolk MA, Northern Middlesex MA 
  and Southeast Middlesex MA Counties.

* WHEN...From 4 AM to 6 PM EST Wednesday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/box
580 
WWUS71 KBOX 041144
NPWBOX

URGENT - WEATHER MESSAGE
National Weather Service Boston/Norton MA
644 AM EST Wed Mar 4 2020

MAZ004>007-012>016-026-041945-
/O.CON.KBOX.WI.Y.0008.000000T0000Z-200304T2300Z/
Northern Worcester MA-Central Middlesex MA-Western Essex MA-
Eastern Essex MA-Southern Worcester MA-Western Norfolk MA-
Southeast Middlesex MA-Suffolk MA-Eastern Norfolk MA-
Northern Middlesex MA-
Including the cities of Barre, Fitchburg, Framingham, Lowell, 
Lawrence, Gloucester, Milford, Worcester, Foxborough, Norwood, 
Cambridge, Boston, Quincy, and Ayer
644 AM EST Wed Mar 4 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING...

* WHAT...West winds 10 to 20 mph with gusts up to 50 mph.

* WHERE...Central Middlesex MA, Western Essex MA, Eastern Essex 
  MA, Northern Worcester MA, Eastern Norfolk MA, Western Norfolk 
  MA, Southern Worcester MA, Suffolk MA, Northern Middlesex MA 
  and Southeast Middlesex MA Counties.

* WHEN...Until 6 PM EST this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/box
435 
WWUS71 KBOX 041940
NPWBOX

URGENT - WEATHER MESSAGE
National Weather Service Boston/Norton MA
240 PM EST Wed Mar 4 2020

MAZ004>007-012>016-026-042300-
/O.CON.KBOX.WI.Y.0008.000000T0000Z-200304T2300Z/
Northern Worcester MA-Central Middlesex MA-Western Essex MA-
Eastern Essex MA-Southern Worcester MA-Western Norfolk MA-
Southeast Middlesex MA-Suffolk MA-Eastern Norfolk MA-
Northern Middlesex MA-
Including the cities of Barre, Fitchburg, Framingham, Lowell, 
Lawrence, Gloucester, Milford, Worcester, Foxborough, Norwood, 
Cambridge, Boston, Quincy, and Ayer
240 PM EST Wed Mar 4 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING...

* WHAT...West winds 10 to 15 mph with gusts up to 40 mph.

* WHERE...Central Middlesex MA, Western Essex MA, Eastern Essex 
  MA, Northern Worcester MA, Eastern Norfolk MA, Western Norfolk 
  MA, Southern Worcester MA, Suffolk MA, Northern Middlesex MA 
  and Southeast Middlesex MA Counties.

* WHEN...Until 6 PM EST this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/box

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this wind advisory went out at Mar 3, 12:57 PM EST, 1 hour 28 minutes earlier.

Area forecast discussion, Mar 3, 12:57 PM EST, 1 hour 28 minutes before
Area Forecast Discussion
National Weather Service Boston/Norton MA
1257 PM EST Tue Mar 3 2020

.SYNOPSIS...

Above normal temperatures continue all week with near record
warmth today followed by a cooling trend Wednesday through
Friday, although remaining above normal. A weak disturbance will
bring a few light showers early this morning all the south
coast followed by dry and warm weather later this morning into
early afternoon. Then a more widespread rain arrives late today
into tonight as a stronger cold front moves through. Dry weather
follows for Wednesday and Thursday. Still monitoring a weather
system passing by southern New England Friday into Saturday,
which may bring rain and eventually snow. Details are still hazy
at this point in time, so folks will want to stay tuned. Drier
and milder weather for Sunday and Monday.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...

*** Near record high temps between 60 and 65 ***

1255 PM Update...

Lots of sunshine this morning and 925T around +8C have allowed
afternoon temperatures to reach between 60 and 65 in most
locations. It was a few degrees cooler along portions of the
high terrain as well as the immediate coast with localized sea
breezes. High temps have been reached or will occur within the
next hour as mid level cloudiness was already beginning to
overspread the region. These clouds will rapidly thicken over
the next few hours.

As next shortwave approaches, showers will overspread western
MA/CT after 4 or 5 PM. This activity should reach eastern MA/RI
between 6 and 8 PM. Appears there may be a lull in the activity,
but another area of showers with perhaps a few embedded
t-storms will cross the region later this evening and overnight
with the actual cold front.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM WEDNESDAY/...

4 AM update ...

Tonight ...

Robust short wave approaches the region from the west and takes on
negative tilt around 06z as it traverse the area. Thus strong
forcing for ascent along with good moisture advection as PWATs climb
to AOA 1 inch. Warm front moves thru this evening followed by cold
frontal passage 06z-09z. Mid level lapse become moist adiabatic
before the dry slot arrives, so isolated thunder is possible along
with a few heavy downpours given instability, negative tilt trough
and good moisture advection.

Post frontal 06z-12z so expecting dry weather toward daybreak into
the Wednesday early morning commute. Although turning noticeably
windy and colder behind the front.

Wednesday ...

Dry but windy with model soundings showing G45 mph possible in CAA
and tight pressure gradient as low pressure bombs over the Maritimes
into the 970s mb. Thus may need a wind advisory as Wednesday
approaches. Wind gusts forecast based on model soundings momentum
transfer with increasing low level lapse rates.

As for temps, will feel cooler given cooling temps aloft and dew pts
falling into the 20s. However deep boundary layer will combine with
downslope wind to yield highs in the 50s, upper 40s high terrain.
Above normal for early March but the gusty winds will make it feel
cooler. Dry weather prevails with the only exception possible lake
effect rain/snow showers into western MA, possibly spilling over the
Berkshires into the CT River Valley.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
4 AM update ...

Highlights...

Dry and quiet weather through much of the long term with above
normal temperatures. The only wrinkle in the quiet stretch of
weather and above normal temperatures is a developing system Friday
into Saturday.

Details...

Wednesday evening and Thursday...

Cyclonic flow initially Wednesday evening with a cutoff low lifting
out from New Brunswick toward Newfoundland. As the cutoff lifts out
a ridge will build in from the Great Lakes region. Flow aloft will
be northwesterly advecting cooler air into southern New England.
Expect 850 hPa air of -5 to -10 degree Celsius to advect in. By mid
to late in the afternoon on Thursday flow shifts to a southwesterly
direction and begins to advect warmer air in.

Good agreement amongst guidance at this point in time. Did nudge
wind speeds and gusts up Wednesday evening through Thursday. The NAM
and GFS show the possibility of gusts up to 30 knots as lapse rates
within the boundary layer are nearly adiabatic. Most confident that
gusts reach the surface over the ocean. Wind speeds will gradually
diminish as high pressure nudges in relaxing the pressure gradient
on Thursday.

High pressure builds into northern New England Thursday evening. The
focus shifts to a positively tilted trough over the western Great
Lakes and a shortwave lifting across the Southeastern US. The trough
over the western Great Lakes will dig into the eastern Great
Lakes/Mid Atlantic, while the shortwave lifts off the coast of
Virginia and North Carolina. These features will bring increasing
cloud cover to the region.

Friday into Saturday morning...

A neutrally tilted trough over the eastern Great Lakes/Mid Atlantic
will dig just south of southern New England by Friday evening. There
are some hints that the trough digging in from the Great Lakes/Mid
Atlantic could phase with the shortwave lifting offshore, but the
latest guidance does not really show this happen until the
developing system is well offshore. Details are still hazy on the
exact track of the system per the EPS, GEFS and differences between
deterministic guidance. Models have been trending with the surface
low sliding further offshore with the latest guidance coming in.

With the track of the system and the thermal profile in mind
expecting precipitation to initially be all rain. Flow aloft will be
southerly and advect warm air in initially. As the low deepens
offshore and lifts northeastward, flow aloft will gradually shift to
the east and eventually the north. Once winds shift to a northerly
direction colder air will advect in. Precipitation will gradually
change over to snow. This should occur Friday afternoon into the
evening.

Still uncertain on totals at this point in time as there is a lot of
spread viewing the GEFS and EPS plumes. Will need to hone these
details down to determine how much snow could accumulate. The low
lifts well offshore by early Saturday bringing precipitation to an
end. May need to increase chances of precipitation across Cape Cod
and the Islands as there may be ocean effect snow showers with
strong northerly flow and -15 to -10 degree Celsius 850 hPa air
advecting in.

It will be windy Friday and Saturday due to the tightened pressure
gradient across the region. Temperatures will be around normal
Friday with highs in the mid 30s across the eastern slopes of the
Berkshires and the 40s elsewhere.

Saturday afternoon through Monday...

High pressure builds in after the low exits, but temperatures remain
below normal on Saturday due to the strong northerly cold air
advection. Highs will generally be in the 30s and remain windy.

The pressure gradient really relaxes on Sunday as the surface high
slides into the Carolinas and offshore. Temperatures will quickly
rebound as flow aloft shifts to a southwesterly direction advecting
warmer air in. The southwesterly warm air advection continues into
Monday, which will continue the upward trend in temperatures. Highs
on Sunday range from the low 40s to the low 50s. Readings on Monday
will generally be in the 50s.

There is potential for precipitation late on Monday as a system
slides in from the west.

&&

.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
Forecaster Confidence Levels...

Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.

18Z Update...

Into Tonight...Moderate to high confidence.

VFR conditions continue through 21z. A cluster of showers will
then overspread the region from west to east through 01z. This
may be followed by a lull in the activity. Another round of
showers and perhaps a few embedded t-storms will follow from 03z
to 07z.

We should see conditions lower to low end MVFR-IFR thresholds
this evening. Some LIFR conditions are possible across southeast
New England in lower clouds and fog. Improvement will occur from
west to east after midnight as drier air works in from the west.
S winds at 5 to 15 knots this evening will be accompanied by
some LLWS across the southeast New England coast. Winds shift to
the west after midnight with gusts increasing to between 20 and
30 knots.

Wednesday...High confidence. VFR and dry with just the risk of
a spot rain/snow shower mainly across the east slopes of the
Berks. Otherwise...strong westerly wind gusts between 30 and 40
knots. Strongest of the winds will likely be in the high
terrain of central MA and into northeast MA.

Wednesday night...High confidence. VFR with westerly wind gusts
of 20 to 30 knots early in the evening diminishing by late
evening and into the overnight hours.

KBOS Terminal...Moderate to high confidence in TAF. Sea breeze
should dissipate by 22z. Showers arrive between 00z and 02z.

KBDL Terminal...Moderate to high confidence in TAF. Showers
arrive after 21z or 22z.

Outlook /Wednesday Night through Saturday/...

Wednesday Night: VFR. Windy with areas of gusts up to 30 kt.

Thursday: VFR. Breezy.

Thursday Night: VFR.

Friday: Mainly MVFR, with areas VFR possible. Breezy. Chance
RA.

Friday Night: Mainly IFR, with local MVFR possible. Windy with
gusts up to 35 kt. Chance SN, chance RA.

Saturday: VFR. Windy with gusts up to 35 kt.

&&

.MARINE...
4 am update ...

Today ...

SW winds 10-20 kt with gusts up to 25 kt before sunrise will
diminish and become west around or just after daybreak. Any predawn
showers move offshore and give way to dry weather. Although winds
shift back to SSW this afternoon along with risk for rain toward
sunset.

Tonight ...

SSW winds becoming west late with cold frontal passage. Showers and
fog limit vsby.

Wednesday ...

Post frontal with west winds 15-25 kt with gusts up to 40 kt
possible. Dry weather and good vsby.

Outlook /Wednesday Night through Saturday/...

Wednesday Night: Moderate risk for Small Craft Advisory winds
with gusts up to 30 kt. Rough seas up to 11 ft.

Thursday: Low risk for Small Craft Advisory winds with gusts up
to 25 kt. Local rough seas.

Thursday Night: Winds less than 25 kt. Seas locally approaching
5 ft.

Friday: Low risk for Small Craft Advisory winds with gusts up
to 30 kt. Local rough seas. Chance of rain.

Friday Night: Strong winds with gusts up to 40 kt. Rough seas
up to 16 ft. Chance of snow, chance of rain. Visibility 1 to
3 nm.

Saturday: Strong winds with gusts up to 40 kt. Rough seas up to
16 ft. Slight chance of snow. Local visibility 1 to 3 nm.

&&

.CLIMATE...
Record Temps for Tuesday March 3

Record High Record High Minimum

BOS 61 in 1945   44 in 1921

ORH 65 in 1991   40 in 1921

BDL 63 in 1991   41 in 1991

PVD 63 in 1991   41 in 2002

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...None.
MA...None.
RI...None.
MARINE...Gale Watch from late tonight through Wednesday evening for
     ANZ230>237-250-251-254>256.
     Small Craft Advisory until 4 AM EST Wednesday for ANZ235-237-
     254>256.

&&

SYNOPSIS...Nocera/BL
NEAR TERM...Frank
SHORT TERM...Nocera
LONG TERM...BL
AVIATION...Frank/BL
MARINE...Nocera/BL
CLIMATE...
Hazardous weather outlook, Mar 3, 4:22 AM EST, 10 hours 3 minutes before
Hazardous Weather Outlook
National Weather Service Boston/Norton MA
422 AM EST Tue Mar 3 2020

CTZ002>004-MAZ002>024-026-RIZ001>008-040930-
Hartford CT-Tolland CT-Windham CT-Western Franklin MA-
Eastern Franklin MA-Northern Worcester MA-Central Middlesex MA-
Western Essex MA-Eastern Essex MA-Western Hampshire MA-
Western Hampden MA-Eastern Hampshire MA-Eastern Hampden MA-
Southern Worcester MA-Western Norfolk MA-Southeast Middlesex MA-
Suffolk MA-Eastern Norfolk MA-Northern Bristol MA-
Western Plymouth MA-Eastern Plymouth MA-Southern Bristol MA-
Southern Plymouth MA-Barnstable MA-Dukes MA-Nantucket MA-
Northern Middlesex MA-Northwest Providence RI-
Southeast Providence RI-Western Kent RI-Eastern Kent RI-Bristol RI-
Washington RI-Newport RI-Block Island RI-
422 AM EST Tue Mar 3 2020

This Hazardous Weather Outlook is for northern Connecticut, all of
Massachusetts east of Berkshire County, and Rhode Island.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ230>237-250-251-254>256-040930-
Boston Harbor-Cape Cod Bay-Nantucket Sound-Vineyard Sound-
Buzzards Bay-Rhode Island Sound-Narragansett Bay-Block Island Sound-
Coastal waters east of Ipswich Bay and the Stellwagen Bank National
Marine Sanctuary-Massachusetts Bay and Ipswich Bay-
Coastal waters from Provincetown MA to Chatham MA to Nantucket MA
out 20 nm-
Coastal Waters extending out to 25 nm South of Marthas Vineyard and
Nantucket-
Coastal Waters from Montauk NY to Marthas Vineyard extending out to
20 nm South of Block Island-
422 AM EST Tue Mar 3 2020

...GALE WATCH IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY
EVENING...

This Hazardous Weather Outlook is for Massachusetts and Rhode
Island coastal waters.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Watch.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

For more information on upcoming hazardous weather, please see the
Area Forecast Discussion on our webpage for the latest forecast
thinking. There is also our Enhanced Hazardous Weather Outlook at
www.weather.gov/box/ehwo

For the latest updates...please visit our webpage at
www.weather.gov/boston

You can follow us on Facebook at
www.facebook.com/us.nationalweatherservice.boston.gov

You can follow us on Twitter at
@NWSBoston

The office that day

Everything else NWS Boston/Norton, MA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 3, 4:12 AM ESTGale WatchBOX10 hr
Mar 3, 2:19 PM ESTGale WarningBOX31 hr

Nearby

Wind Advisories in Massachusetts, 2020Every wind advisory in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.